Number of Articles: 127
1. Approximation of the n-th Root of a Fuzzy Number by Polynomial Form Fuzzy Numbers

Volume 9, Issue 1, Winter and Spring 2012, Pages 1-16

مجید امیر فخریان


2. A Legendre-spectral scheme for solution of nonlinear system of Volterra-Fredholm integral equations

Volume 8, Issue 1, Winter and Spring 2011, Pages 1-14

ل. هوشنگیان; د. میرزایی


3. Hilbert modules over pro-C*-algebras

Volume 8, Issue 2, Winter and Spring 2012, Pages 1-20

م آژینی; ن. حداد زاده


4. Some notes on convergence of homotopy based methods for functional equations

Volume 9, Issue 2, Summer and Autumn 2013, Pages 1-12

آ عزیزی; ج سعیدیان; ا بابلیان


5. On the modification of the preconditioned AOR iterative method for linear system

Volume 10, Issue 1, Winter and Spring 2013, Pages 1-12

H. Almasieh; S Gholami


6. Some notes on the existence of an inequality in Banach algebra

Volume 7, Issue 2, Winter and Spring 2011, Pages 1-3

M. Asadi


7. The behavior of homological dimensions

Volume 7, Issue 1, Winter and Spring 2010, Pages 1-10

M. Ansari; E. Hosseini


9. On The Perimeter of an Ellipse

Volume 6, Issue 2, Winter and Spring 2010, Pages 1-6

A. Ansari


10. Reproducing Kernel Hilbert Space(RKHS) method for solving singular perturbed initial value problem

Volume 10, Issue 2, Summer and Autumn 2014, Pages 1-12

Saeid Abbasbandy; Mohammad Aslefallah


13. Study on the New Graph Constructed by a Commutative Ring

Volume 12, Issue 1, Winter and Spring 2018, Pages 1-9

Zahra Yarahmadi


14. Numerical Solution of fuzzy differential equations of nth-order by Adams-Moulton method

Volume 12, Issue 2, Summer and Autumn 2018, Pages 1-15

Nouredin Parandin


15. Domination Number of Nagata Extension Ring

Volume 13, Issue 1, Winter and Spring 2019, Pages 1-9

Abbas Shariatinia


16. Construction of α-cut fuzzy X ̅ control charts based on standard deviation and range using fuzzy triangular numbers

Articles in Press, Accepted Manuscript, Available Online from 25 April 2019

Ezzatollah Balouie Jamkhaneh


17. Application of variational iteration method for solving singular two point boundary value problems

Volume 9, Issue 1, Winter and Spring 2012, Pages 17-29

شادان صدیق بهزادی


18. Fixed Point Type Theorem In S-Metric Spaces (II)

Volume 10, Issue 1, Winter and Spring 2013, Pages 57-68

Javad Mojarradi-Afra


19. Limit summability of ultra exponential functions

Volume 8, Issue 1, Winter and Spring 2011, Pages 15-21

م. ن. هوشمند


20. Some notes on convergence of homotopy based methods for functional equations

Volume 8, Issue 2, Winter and Spring 2012, Pages 21-31

آ. عزیزی; ج. سعیدیان; ا بابلیان


21. Ranking DMUs by ideal points in the presence of fuzzy and ordinal data

Volume 9, Issue 2, Summer and Autumn 2013, Pages 13-36

م ایزدیخواه; ز علی اکبر پور; ه شرفی


22. Interpolation of the tabular functions with fuzzy input and fuzzy output

Volume 10, Issue 1, Winter and Spring 2013, Pages 13-26

Mehran Chehlabi


23. Module contractibility for semigroup algebras

Volume 7, Issue 2, Winter and Spring 2011, Pages 5-18

Abasalt Bodaghi


24. Some Results for CAT(0) Spaces

Volume 7, Issue 1, Winter and Spring 2010, Pages 11-19

M. Asadi; S.M. Vaezpour; M. Soleymani


25. Rede ned (anti) fuzzy BM-algebras

Volume 6, Issue 2, Winter and Spring 2010, Pages 7-21

A. Borumand-Saeid